Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 73, NWS Indianapolis, IN

June 29, 20238 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 29, 2023, 2:32 PM EDT for 8 counties in Indiana. It was in force for 43 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2023, 2:32 PM EDT (18:32 UTC)
Expired
Jun 29, 2023, 3:15 PM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Clay County, IN, Fountain County, IN, Montgomery County, IN, Parke County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 113 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 2:52 PM EDTTSTM WND DMGCovington, INDelayed report of a large tree down on a house in Covington. Time estimated via radar.
Jun 29, 2:52 PM EDTTSTM WND DMGCovington, INDelayed report of a large tree down on a house in Covington. Time estimated via radar.
Jun 29, 2:58 PM EDTTSTM WND DMGKingman, INTree branches reported down in Kingman. Time estimated via radar.
Jun 29, 2:58 PM EDTTSTM WND DMGKingman, INTree branches reported down in Kingman. Time estimated via radar.
Jun 29, 2:59 PM EDTTSTM WND DMGVeedersburg, INDelayed report of a large tree down on a house in Veedersburg. Time estimated via radar.
Jun 29, 2:59 PM EDTTSTM WND DMGVeedersburg, INDelayed report of a large tree down on a house in Veedersburg. Time estimated via radar.
Jun 29, 3:00 PM EDTTSTM WND DMG2 S Terre Haute, INMultiple HAM radio operators report widespread trees and powerlines down in Terre Haute. Estimated 70-80mph winds.
Jun 29, 3:00 PM EDTTSTM WND DMG2 S Terre Haute, INMultiple HAM radio operators report widespread trees and powerlines down in Terre Haute. Estimated 70-80mph winds.
Jun 29, 3:05 PM EDTTSTM WND DMG2 N Indiana State Unive, INLarge tree fell onto a house. Powerlines also down at 8th and Indiana in Terre Haute.
Jun 29, 3:05 PM EDTTSTM WND DMG2 N Indiana State Unive, INLarge tree fell onto a house. Powerlines also down at 8th and Indiana in Terre Haute.
Jun 29, 3:05 PM EDTTSTM WND GST 651 Wnw North Terre Haute, IN65 MPH GUST ESTIMATED AT SKY KING AIRPORT.
Jun 29, 3:05 PM EDTTSTM WND GST 651 Wnw North Terre Haute, IN65 MPH GUST ESTIMATED AT SKY KING AIRPORT.
Jun 29, 3:06 PM EDTTSTM WND DMG1 Ese Terre Haute, INLarge tree down on Ohio Blvd blocking all lanes.
Jun 29, 3:06 PM EDTTSTM WND DMG1 Ese Terre Haute, INLarge tree down on Ohio Blvd blocking all lanes.
Jun 29, 3:06 PM EDTTSTM WND DMG3 N Pimento, INDamage to a metal building reported. Photo from social media shows walls collapsed and roof blown back. Time estimated via radar.
Jun 29, 3:06 PM EDTTSTM WND DMG3 N Pimento, INDamage to a metal building reported. Photo from social media shows walls collapsed and roof blown back. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 2:08 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 380 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1628 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
380 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

661 
WUUS53 KIND 291832
SVRIND
INC021-045-107-121-153-165-167-171-291915-
/O.NEW.KIND.SV.W.0073.230629T1832Z-230629T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
232 PM EDT Thu Jun 29 2023

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Vigo County in west central Indiana...
  Fountain County in west central Indiana...
  Sullivan County in southwestern Indiana...
  Northwestern Clay County in west central Indiana...
  Parke County in west central Indiana...
  Southwestern Warren County in west central Indiana...
  Vermillion County in west central Indiana...
  Western Montgomery County in west central Indiana...

* Until 315 PM EDT.

* At 231 PM EDT, severe thunderstorms were located along a line
  extending from near Oakwood to Casey, moving east at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  State Line City, Foster and Gessie around 245 PM EDT.
  Covington and Perrysville around 250 PM EDT.

Other locations in the path of these severe thunderstorms include
Veedersburg, Prairieton, Prairie Creek, Fairbanks, Shelburn,
Farmersburg, Hillsboro, Newtown, Mellott, Pimento, Waynetown, Hymera,
Wingate, Riley, New Richmond and Cory.

This includes the following highways...
 Interstate 70 between mile markers 1 and 20.
 Interstate 74 between mile markers 1 and 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3917 8764 3922 8757 3931 8762 3935 8753
      4022 8753 4020 8698 3901 8728 3911 8765
      3912 8763 3913 8766
TIME...MOT...LOC 1831Z 270DEG 49KT 4016 8774 3929 8802 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:51 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 29, 1:51 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
151 PM EDT Thu Jun 29 2023

.Short Term...(This evening through Tonight)
Issued at 150 PM EDT Thu Jun 29 2023

...DAMAGING WINDS LIKELY THIS AFTERNOON AND EVENING...

* MCS expected with impacts to Indiana between 3PM and 7PM
* Damaging winds likely, especially between an area SW of Terre
  Haute to Bloomington
* Less confidence in severe threat further northeast

Rest of Today.

A messy thunderstorm forecast will be in place for the next several
days beginning with forecasting the ongoing MCS across central
Illinois. Current factors for how this will impact central Indiana
include a remnant storm environment over SW central Indiana along
with a outflow boundary over central IL. Both of these may mitigate
the overall threat over central Indiana and focus it further along a
line from Terre Haute to Bloomington although most if not all of
central Indiana will see convection.

16Z ACARs sounding over Indy shows a cooling 850-500mb layer,
matching model soundings which is steepening the lapse rates within
that layer. Currently expect that by thunderstorm arrival the 850-
500mb environment will be similar to the ILX sounding at 16z where
lapse rates were near 8 C/km.

Elevated instability will be easy to achieve by late afternoon, but
surface instability is a bit more uncertain. Northern central
Indiana has seen some recovery with temperatures now in the 80s
where sunshine has been more abundant whereas areas to the south and
west remain in the mid to upper 70s.

Model guidance is suggesting a more eastward propagation speed,
which is possible due to current MCV and resulting RIJ in the
ongoing MCS over W. IL. However, better surface instability and
theta-e SW of the aforementioned boundary could lead to more robust
convective growth on the southern flank leading to a more south of
east propagation for the more intense portions of the complex even
while maintaining further to the northeast. A well developed cold
pool will be enough to counterbalance the limiting factors but may
be enough to keep things subsevere to only slightly severe outside
of far SW Indiana.

Given MUCAPE and steep mid level lapse rates, organized RIJs could
lead to wind gusts up to 80MPH in the worst case scenario in which
the complex remains completely surface based. Isolated large hail is
also possible in strongest updrafts. With narrow bow echos are steep
wind gradients along the RIJ, weak spin-ups, especially in the
bookend vortex regions, are possible.

Tonight.

Quiet conditions are currently expected for the overnight hours, but
much of that will be dependent on how conditions evolve today. The
LLJ will remain strong across the area through the overnight hours
which may be able to initiate some additional elevated thunderstorms
across the southeastern counties, but that remains a low and
conditional threat. Otherwise, skies will remain mostly cloudy with
mild overnight lows near 70.  Patchy fog is possible near daybreak,
especially if widespread rain occurs across the forecast area.

&&

.Long Term...(Friday through Thursday)
Issued at 150 PM EDT Thu Jun 29 2023

- Multiple rounds of thunderstorms over the next three days

- Hot and Humid through Long Term

Friday through Sunday night...

Tomorrow, Saturday, and Sunday will have multiple rounds of
thunderstorms within the Ohio Valley, but confidence in timing and
location is currently low. A massive heat dome currently exists over
the Southern Plains, depicted by 2 standard deviation anomalous
500mb heights. This has pushed eastward over the last several days
through west to east 700-500mb jet streams, leading to a large theta-
e gradient from IA to KY (including IN). This area is typically
known as "the ring of fire" this time of year, due to its highly
advantageous thermodynamics for convective initiation and growth,
and portions of central Indiana will see the full brunt of this by
the end of the weekend.

As talked about in the short term, the first convective system will
pass through today, and lingering boundary could produce
thunderstorms overnight depending how overworked the atmosphere is
from the first round. The impacts of this system will also lead to
where thunderstorms will initiate tomorrow. As of right now, it looks
like subsidence in the backside of an MCV could limit thunderstorm
development late tonight into early tomorrow, aiding in
destabilization prior to diurnal initiation tomorrow. If thats the
case and no thunderstorms occur prior to noon tomorrow, a
substantial instability and theta-e gradient will once again resolve
over central Indiana tomorrow afternoon. This should aid in MCS
organization tomorrow afternoon, with a ESE progression into central
Indiana. Once again significant severe winds, large hail and
isolated tornadoes will be possible if an organized MCS does indeed
form tomorrow afternoon. Best idea of timing would be between 2PM
and 7PM EDT.

Similar conditions will be present Saturday with the substantial
instability gradient once again to our W/S. Uncertainty in timing
increases for Saturday though with multiple potential scenarios
depending on prior day convection. The severe threat could increase
depending on atmospheric evolution into Saturday, but for now a broad
severe threat with high uncertainty remains.

Sunday could see another threat with a general late afternoon to
evening timeframe. Confidence in timing is a little greater for
Sunday as the lifting mechanism looks to be more on the synoptic
scale as a shortwave moves through. There are still many
uncertainties with severity, but a general risk of damaging winds and
large hail is likely.

Monday through Wednesday...

Less confidence in thunderstorm chances next week as broad high
pressure over the area along with weak pressure gradient suggests
any activity will be less organized. With that in mind, think there
will be enough sunshine to support very warm temperatures in the
lower 90s over southwestern sections at least, but consistent steep
lapse rates and therefor instability could lead to daily chances for
rain and thunderstorms.

&&

.Aviation...(18Z TAF Issuance)
Issued at 1244 PM EDT Thu Jun 29 2023

Impacts:

- MVFR vsbys due to smoke ending by 20Z
- Brief MVFR to IFR vsbys/cigs this afternoon due to TSRA
- MVFR vsbys due to FG possible between 10Z and 13Z.

Discussion:

Vsbys continue to improve with the wildfire smoke clearing out as
southerly winds help to push things back to the north. A conditional
severe weather threat is in place this afternoon with highest
confidence at BMG and HUF. If storms impact, brief gusty to
significantly gusty winds are likely with vsby restrictions. Outside
of that, winds will be southerly at 8-12kts through the period.
Patchy fog is expected in spots late tonight, especially if
widespread rain occurs across central Indiana.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short Term...White/Updike
Long Term...Updike
Aviation...White
Hazardous weather outlook, Jun 29, 4:06 AM EDT, 10 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
406 AM EDT Thu Jun 29 2023

INZ028-029-035>037-043>047-051>056-060>064-067>072-300815-
Warren-Tippecanoe-Fountain-Montgomery-Boone-Vermillion-Parke-Putnam-
Hendricks-Marion-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Sullivan-
Greene-Monroe-Brown-Bartholomew-Knox-Daviess-Martin-Lawrence-Jackson-
Jennings-
Including the cities of Williamsport, West Lebanon, Lafayette,
West Lafayette, Attica, Covington, Veedersburg, Crawfordsville,
Lebanon, Zionsville, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Terre Haute, Brazil, Spencer, Gosport, Martinsville,
Mooresville, Greenwood, Franklin, Shelbyville, Sullivan, Carlisle,
Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington,
Bloomington, Nashville, Columbus, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, and North Vernon
406 AM EDT Thu Jun 29 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Multiple rounds of thunderstorms are expected through tonight with
the potential for severe weather. Damaging wind gusts, large hail,
and a few tornadoes are possible. Repeated rounds of thunderstorms
may result in flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will be possible at times Friday onward. Severe
thunderstorms are possible Friday through Saturday night. Damaging
winds and large hail are the primary threat, but isolated tornadoes
cannot be ruled out. Flooding will also be possible with repeated
rounds of storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today and possibly through
Saturday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-030-031-038>042-048-049-057-065-300815-
Carroll-Clinton-Howard-Tipton-Hamilton-Madison-Delaware-Randolph-
Hancock-Henry-Rush-Decatur-
Including the cities of Delphi, Flora, Frankfort, Kokomo, Tipton,
Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester,
Union City, Farmland, Parker City, Greenfield, New Castle,
Rushville, and Greensburg
406 AM EDT Thu Jun 29 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected at times through tonight. A few
storms may be strong to severe with the potential for isolated
damaging wind gusts and large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will be possible at times Friday onward. Severe
thunderstorms are possible Friday through Saturday night. Damaging
winds and large hail are the primary threat, but isolated tornadoes
cannot be ruled out. Flooding will also be possible with repeated
rounds of storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today through Saturday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Jun 29, 8:39 AM EDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
839 AM EDT Thu Jun 29 2023

INZ062-063-291315-
Brown IN-Monroe IN-
839 AM EDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of southeastern Monroe
and southwestern Brown Counties through 915 AM EDT...

At 838 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bloomington, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Nashville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3908 8655 3925 8651 3925 8624 3905 8626
      3905 8632 3903 8632
TIME...MOT...LOC 1238Z 280DEG 18KT 3916 8645

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Puma
Special weather statement, Jun 29, 9:19 AM EDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
919 AM EDT Thu Jun 29 2023

INZ051-291345-
Vigo IN-
919 AM EDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of central Vigo County
through 945 AM EDT...

At 919 AM EDT, Doppler radar was tracking a strong thunderstorm over
Dennison, or 7 miles northeast of Marshall, moving southeast at 30
mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Terre Haute.

This includes Interstate 70 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3959 8753 3953 8724 3930 8734 3939 8753
TIME...MOT...LOC 1319Z 298DEG 26KT 3949 8760

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Puma
Local storm report, Jun 29, 9:53 AM EDT, 4 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
953 AM EDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     Hail             Sullivan                39.10N 87.41W
06/29/2023  E1.00 inch       Sullivan           IN   Public

            Time estimated via radar.

&&

AW
Local storm report, Jun 29, 9:58 AM EDT, 4 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
958 AM EDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     Hail             Worthington             39.12N 86.98W
06/29/2023  E1.00 inch       Greene             IN   911 Call Center

            Relayed to dispatch via social media. Time
            estimated via radar.

&&

AW
Special weather statement, Jun 29, 11:10 AM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1110 AM EDT Thu Jun 29 2023

INZ051-060-291545-
Vigo IN-Sullivan IN-
1110 AM EDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of southern Vigo and
Sullivan Counties through 1145 AM EDT...

At 1110 AM EDT, Doppler radar was tracking a strong thunderstorm near
Hutsonville, or 9 miles northeast of Robinson, moving east at 50 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Sullivan around 1120 AM EDT.

This includes Interstate 70 between mile markers 1 and 3, and between
mile markers 6 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3917 8764 3922 8757 3925 8757 3925 8760
      3930 8760 3931 8762 3934 8758 3935 8753
      3946 8753 3940 8726 3891 8724 3890 8724
      3891 8753 3896 8751 3899 8758 3899 8756
      3906 8757 3909 8762 3910 8762 3911 8764
TIME...MOT...LOC 1510Z 287DEG 45KT 3909 8760

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Puma
Local storm report, Jun 29, 11:28 AM EDT, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1128 AM EDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     Hail             4 N Pimento             39.37N 87.39W
06/29/2023  E1.75 inch       Vigo               IN   Public

            Time estimated from radar.

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 5:44 AM EDTSpecial Weather StatementINDVigo31 min
Jun 29, 5:58 AM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo47 min
Jun 29, 6:26 AM EDTSpecial Weather StatementINDVigo34 min
Jun 29, 6:55 AM EDTSpecial Weather StatementINDSullivan35 min
Jun 29, 6:59 AM EDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan46 min
Jun 29, 7:17 AM EDTSevere Thunderstorm WarningINDDaviess, Knox43 min
Jun 29, 7:34 AM EDTSevere Thunderstorm WarningINDClay, Greene, Owen26 min
Jun 29, 7:45 AM EDTSpecial Weather StatementINDVigo30 min
Jun 29, 8:16 AM EDTSpecial Weather StatementINDDaviess, Martin29 min
Jun 29, 8:36 AM EDTAreal Flood WarningINDKnox3 hr
Jun 29, 8:39 AM EDTSpecial Weather StatementINDMonroe36 min
Jun 29, 9:12 AM EDTAreal Flood AdvisoryINDClay, Daviess, Greene, Knox, Martin, Owen and 4 more5 hr
Jun 29, 9:19 AM EDTSpecial Weather StatementINDVigo26 min
Jun 29, 11:10 AM EDTSpecial Weather StatementINDSullivan35 min
Jun 29, 11:22 AM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan, Vigo38 min
Jun 29, 11:39 AM EDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan32 min
Jun 29, 2:44 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren46 min
Jun 29, 2:47 PM EDTSevere Thunderstorm Warning Destructive damage threatINDClay, Parke, Putnam, Vermillion, Vigo28 min
Jun 29, 2:59 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clay, Clinton, Hendricks, Monroe, Montgomery and 4 more46 min
Jun 29, 3:06 PM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Daviess, Greene, Knox, Lawrence, Martin and 3 more39 min
Jun 29, 3:10 PM EDTSevere Thunderstorm Warning Destructive damage threatINDBoone, Clay, Hendricks, Montgomery, Morgan, Owen and 1 more35 min
Jun 29, 3:23 PM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hamilton, Howard, Tippecanoe and 1 more52 min
Jun 29, 3:27 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Boone, Brown, Hamilton, Hancock, Hendricks and 5 more48 min
Jun 29, 3:30 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Montgomery, Tippecanoe, Warren30 min
Jun 29, 3:40 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Daviess, Greene, Jackson, Knox and 3 more50 min
Jun 29, 3:55 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Howard, Madison, Tipton50 min
Jun 29, 4:06 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Henry, Jennings, Rush and 1 more39 min
Jun 29, 4:10 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Jackson, Jennings50 min
Jun 29, 4:12 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDecatur, Hancock, Rush, Shelby48 min
Jun 29, 6:55 PM EDTSpecial Weather StatementINDKnox20 min
Jun 29, 7:16 PM EDTSpecial Weather StatementINDKnox29 min
Jun 29, 7:28 PM EDTSevere Thunderstorm WarningINDKnox19 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.